# SDR CAL960083

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: SB093201893
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 39,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND SEVERAL CRACKS IN THE EXTERIOR SKIN OF LT INBOARD MLG DOOR.  THE CRACKS WERE LOCATED UNDER GROUND SKID ATTACH POINTS.  THE LONGEST CRACK WAS 2 INCHES.  NEW SKIN WAS INSTALLED IAW SRM 51-30-2.  (X)
